×

zbMATH — the first resource for mathematics

Limit theorem for one-dimensional stochastic equations. (English. Russian original) Zbl 1055.60060
Theory Probab. Appl. 48, No. 1, 164-169 (2003); translation from Teor. Veroyatn. Primen. 48, No. 1, 156-161 (2003).
The paper gives necessary and sufficient conditions for the weak convergence of the solution(s) of one-dimensional stochastic differential equations to the solution of a stochastic equation containing the local time of a new process.

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI